Journal of Differential Geometry

Filtrations and asymptotic automorphisms on nilpotent Lie groups

Roe Goodman

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 12, Number 2 (1977), 183-196.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214433980

Digital Object Identifier
doi:10.4310/jdg/1214433980

Mathematical Reviews number (MathSciNet)
MR0578890

Zentralblatt MATH identifier
0389.22015

Subjects
Primary: 22E25: Nilpotent and solvable Lie groups
Secondary: 22E60: Lie algebras of Lie groups {For the algebraic theory of Lie algebras, see 17Bxx}

Citation

Goodman, Roe. Filtrations and asymptotic automorphisms on nilpotent Lie groups. J. Differential Geom. 12 (1977), no. 2, 183--196. doi:10.4310/jdg/1214433980. https://projecteuclid.org/euclid.jdg/1214433980


Export citation